# SDR DALA2025022001312

- Difficulty date: February 8, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0815946) WEAR MARKS ON CABIN SEAT TRACKS RBL25 WL208 STA 540-727B. REMOVED AND REPLACED SEAT TRACK AT STA 540 TO STA 727B, RBL 25 I.A.W B737 SRM 51-40-02-0G AND DWG 144A5300 REV: D.
